# SDR IPXA2020072097941

- Difficulty date: May 26, 2020
- Submitted: July 20, 2020
- Operation: Air carrier
- Aircraft: N262UP
- Make and model: Doug MD-11F
- Aircraft serial: 48806
- Aircraft time: 80,838 hours, 14,956 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: ACA3763508
- Condition: Cracked
- Location: Bs 775
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C,  MAIN CARGO FLOOR SUPPORT AT BS 775 RBL-80 IS CRACKED.  REMOVED CRACKED FLOOR SUPPORT, FABRICATED AND INSTALLED IN MAIN CARGO IAW DWG ACA3763.
